Erectile Dysfunction Channel
Topics & Medications
Quicklinks
Related Channels

Staxyn Side Effects

Staxyn and NAION

Phosphodiesterase type-5 (PDE5) inhibitors, such as Staxyn, have been associated with rare cases of a condition called nonarteritic anterior ischemic optic neuropathy (NAION). This condition can lead to a sudden decrease or loss of vision in one or both eyes. The vision loss can be permanent.
 
In most cases, people who developed NAION while taking a PDE5 inhibitor had risk factors that increased the chances of developing the condition. These risk factors can include:
 
 
Serious vision problems, such as temporary or permanent blindness, are extremely rare and are not necessarily related to the medication. However, it is important to contact your healthcare provider immediately if you notice any loss of vision in one or both eyes. Such an event may be a sign of NAION, and immediate medical treatment is necessary.
 

Final Thoughts

You may experience some or none of the side effects listed in this article. Unfortunately, there is no way for your healthcare provider to know beforehand if you will have problems with a medicine that you have never tried.
 
Therefore, make sure to let your healthcare provider know if you develop any side effects while taking Staxyn or if something "just does not seem right." While it may not be related to the medication, your healthcare provider will be able to diagnose and treat the problem.
 
5 Questions to Ask Your Doctor About ED

Staxyn Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.